# SDR UALA2011081504307

- Difficulty date: August 13, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 53,825 hours, 19,947 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM PROBLEM, FLIGHT DIVERTED.  CENTER TANK PUMP 1 DID NOT COME ON 15 MINUTES INTO FLIGHT UNTIL AFTER THE AUTO FEED FAULT PROMPTED FLT CREW TO DESELECT AUTO FEED, PUTTING FEED SYS IN MANUAL.  AUTO FEED FAULT ON ECAM AND PFR.  DF STICKER APPLIED.  ACCOMPLISHED BITE OF FQIS COMPUTER, NO FAULTS.  ACCOMPLISHED AUTO FEED TEST, OPS CHK OKAY.
